MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2006
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient implanted with the advantage fit system experienced an unspecified injury, leading to the mesh being explanted.The patient also underwent an open sling pubovaginal cystoscopy procedure.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of march 21, 2006, was chosen as a best estimate based on the date of the mesh was implanted.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: the patient code e2401 captures the reportable event of unspecified injury.The impact code f1903 captures the reportable event of mesh removal.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h2: additional information blocks a3a (sex), a3b (gender), and d4 (unique identifier (udi) #) has been updated based on the additional information received on march 30, 2025.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2006, was chosen as a best estimate based on the date of the mesh was implanted.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: the patient code e2401 captures the reportable event of unspecified injury.The impact code f1903 captures the reportable event of mesh removal.

Brand Name
ADVANTAGE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21612794
Report Number2124215-2025-14842
Device Sequence Number20748745
Product Code OTN
UDI-Device Identifier08714729470274
UDI-Public(01)08714729470274
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068502000
Device Catalogue NumberM0068502000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/30/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale